# SDR 2001UALA02182

- Difficulty date: October 29, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 41,032 hours, 22,174 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 188 FRAME, WL 207 AT STRINGER 17 RT IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  CRACK STOP DRILLED.  INSTALLED DOUBLER.
